# SDR CA991229059

- Difficulty date: December 7, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,159 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: HE7019
- Condition: Worn
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED AIR DETECT LIGHT CAME ON.  DUCT UNDER CABIN FLOOR FOUND WITH HOLES WORN IN SIDE WALL DUE TO INTERNAL CHAFING OF CHECK VALVE.
